PHAGE TYPING FOR SALMONELLA-ENTERITIDIS

被引:0
|
作者
CAHAN, D [1 ]
SECHTER, I [1 ]
GERICHTER, CB [1 ]
机构
[1] MINIST HLTH,JERUSALEM,ISRAEL
来源
ISRAEL JOURNAL OF MEDICAL SCIENCES | 1977年 / 13卷 / 06期
关键词
D O I
暂无
中图分类号
R5 [内科学];
学科分类号
1002 ; 100201 ;
摘要
引用
收藏
页码:635 / 636
页数:2
相关论文
共 50 条
  • [1] PHAGE TYPING SYSTEM FOR SALMONELLA-ENTERITIDIS
    GERSHMAN, M
    [J]. APPLIED AND ENVIRONMENTAL MICROBIOLOGY, 1976, 32 (01) : 190 - 191
  • [2] A PHAGE-TYPING SCHEME FOR SALMONELLA-ENTERITIDIS
    WARD, LR
    DESA, JDH
    ROWE, B
    [J]. EPIDEMIOLOGY AND INFECTION, 1987, 99 (02): : 291 - 294
  • [3] PHAGE TYPING OF SALMONELLA-ENTERITIDIS IN THE UNITED-STATES
    HICKMANBRENNER, FW
    STUBBS, AD
    FARMER, JJ
    [J]. JOURNAL OF CLINICAL MICROBIOLOGY, 1991, 29 (12) : 2817 - 2823
  • [4] SUBDIVISION OF SALMONELLA-ENTERITIDIS PHAGE TYPES BY PLASMID PROFILE TYPING
    THRELFALL, EJ
    ROWE, B
    WARD, LR
    [J]. EPIDEMIOLOGY AND INFECTION, 1989, 102 (03): : 459 - 465
  • [5] ATTEMPTS TO ESTABLISH PHAGE TYPING AS AN EPIDEMIOLOGIC MARKER FOR SALMONELLA-ENTERITIDIS
    ALONSO, R
    ECHEITA, A
    ESPINOSA, P
    USERA, MA
    [J]. ANNALES DE L INSTITUT PASTEUR-MICROBIOLOGIE, 1987, 138 (05): : 579 - 585
  • [6] SALMONELLA-ENTERITIDIS PHAGE TYPES IN GERMANY
    SCHROETER, A
    WARD, LR
    ROWE, B
    PROTZ, D
    HARTUNG, M
    HELMUTH, R
    [J]. EUROPEAN JOURNAL OF EPIDEMIOLOGY, 1994, 10 (05) : 645 - 648
  • [7] MOLECULAR TYPING METHODS FOR SALMONELLA-ENTERITIDIS
    HELMUTH, R
    SCHROETER, A
    [J]. INTERNATIONAL JOURNAL OF FOOD MICROBIOLOGY, 1994, 21 (1-2) : 69 - 77
  • [8] DISTRIBUTION OF SALMONELLA-ENTERITIDIS PHAGE TYPES IN CANADA
    KHAKHRIA, R
    DUCK, D
    LIOR, H
    [J]. EPIDEMIOLOGY AND INFECTION, 1991, 106 (01): : 25 - 32
  • [9] EXPRESSION OF LIPOPOLYSACCHARIDE BY PHAGE TYPES OF SALMONELLA-ENTERITIDIS
    CHART, H
    WARD, LR
    ROWE, B
    [J]. LETTERS IN APPLIED MICROBIOLOGY, 1991, 13 (01) : 39 - 41
  • [10] VIRULENCE STUDIES OF SALMONELLA-ENTERITIDIS PHAGE TYPES
    CHART, H
    THRELFALL, EJ
    ROWE, B
    [J]. LETTERS IN APPLIED MICROBIOLOGY, 1991, 12 (05) : 188 - 191